# SDR DALA2020101503369

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 19,480 hours, 7,426 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FRETTING CORROSION FUEL TANK PANEL AND RING ON 532RB. CLEANED AREA AND CHECKED LIMITS / REPAIR REF: B737-900 SRM 57-20-01 REPAIR 1.
